# SDR 9507053208

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308US
- Make and model: Airbus A320-211
- Aircraft serial: 107
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: D5323105200
- Condition: Corroded
- Location: Fs 13767-14300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INTERMEDIATE LAYOVER VISIT, FOUND CORROSION ON STR 41R BETWEEN FRAMES 32 AND 33.  CORROSION IN LOCALIZED TO THE INNER SURFACE OF THE FLANGE COMMON TO THE FUSELAGE SKIN.  MAX DEPTH OF CORROSION IS 0.026 INCH.  REPAIRED PER NWA EA 32-97845.  SERIAL NR 32 CHANGED TO 107.
